| Model Number |
2067L |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was determined on analysis that the radiofrequency(rf) head tested out of specification due to contamination / corrosion.Due to extensive repairs the rf head will be scrapped.A replacement rf head was provided.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the radiofrequency (rf) head which was returned as an associate device tested out of specification during manufacturers analysis.